# SDR AALA20160616009

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 11,556 hours, 4,507 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Part number: 12D10212
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED.  AFTER TAKEOFF THERE WAS A STRONG SMELL OF VOMIT COMING FROM THE COCKPIT AIR DUCTS AND IN THE FORWARD GALLEY AREA.  FOUND FWD AND AFT DOOR SILL DRAINS CLOGGED.  MAINTENANCE FOUND THE FORWARD SILL DRAIN VALVE BAD.  R & R VALVE IAW AMM 38-31-06.  SYS CHECKS NORMAL.
